Skip to content
My WebMD Sign In, Sign Up
sleeping problems
avatar
An_245065 posted:
im having veryrealistic dreams im taking clonezpam, seroquel, wellbutrin and prozac. what is causing these dreams

Take the Poll

what causes this
should i contact my dr.
should i worry about this
  • from the medication
  • from my anxiaty
vote
View Poll Results
Reply
 
avatar
Caprice_WebMD_Staff responded:
Unfortunately, no one online can say what is causing these. But if these are new for you since you began the medications, that may be a clue.

Either way, yes, discuss this with your doctor if they are disturbing and of concern for you.

I think many here have experienced the same so I hope they'll share their thoughts and experiences.


Helpful Tips

Get a ZEO
I went to a sleep center & did 2 sleep studies. They diagnosed me with sleep apnea. I purchased a ZEO (at home PSG sleep monitor) and ... More
Was this Helpful?
11 of 17 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Sleep Disorders Center